# SDR 1218361504218

- Difficulty date: November 21, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5337500120402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK LEFT OUTBOARD SIDE BETWEEN FRAMES 13 AND 23.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS.  SEAT TRACK REPLACED PER SRM.
